# SDR VNAA2016102700031

- Difficulty date: October 27, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 5,495 hours, 5,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01856
- Condition: Failed
- Location: Left
- Part time: 5,518 hours, 5,187 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN AND LEFT AUTO PACK FAIL MESSAGE.   MAINTENANCE TROUBLESHOT,  AND REMOVED AND REPLACED THE LEFT AIR CYCLE MACHINE AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
